On the Brauer–Siegel ratio for abelian varieties over function fields
AffiliationUniv Arizona, Dept Math
MetadataShow full item record
PublisherMATHEMATICAL SCIENCE PUBL
CitationUlmer, D. (2019). On the Brauer–Siegel ratio for abelian varieties over function fields. Algebra & Number Theory, 13(5), 1069-1120.
JournalALGEBRA & NUMBER THEORY
RightsCopyright © 2019 Mathematical Sciences Publishers; first published in Algebra & Number Theory in Vol. 13 (2019), No. 5, published by Mathematical Sciences Publishers.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at email@example.com.
AbstractHindry has proposed an analog of the classical Brauer–Siegel theorem for abelian varieties over global fields. Roughly speaking, it says that the product of the regulator of the Mordell–Weil group and the order of the Tate–Shafarevich group should have size comparable to the exponential differential height. Hindry–Pacheco and Griffon have proved this for certain families of elliptic curves over function fields using analytic techniques. Our goal in this work is to prove similar results by more algebraic arguments, namely by a direct approach to the Tate–Shafarevich group and the regulator. We recover the results of Hindry–Pacheco and Griffon and extend them to new families, including families of higher-dimensional abelian varieties.
VersionFinal published version